# SDR CA160301023

- Difficulty date: March 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442554
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HMU, PN 442554 HAS ARRIVED AT THE FACILITY.  WE HAVE THE REPORTED INFORMATION FROM THE ENGINE SHOP AS AN IFSD EVENT CONTROL WITH A VSV HARD OVER CONDITION BEING CONFIRMED AT THE ENGINE SHOP TEST CELL.  ELECTRICAL TESTING AND VISUAL INSPECTION AT THE FACILTY PASSED INSPECTION, HMU WAS INSTALLED ON THE TEST STAND AND THE REPORTED FAULT FOR THE VSV EHSV HARD OVER WAS CONFIRMED DURING RAR.  THE EHSV`S PN & SN WERE INSPECTED AND FOUND TO BE ORIGINAL TO THE HMU OEM BUILD FEB 2007.  HMU HAD AN 8130-3 ISSUED FROM A REPAIR STATION IN OCT 2014 STATING O/H.  THE PARTS REQUIRED TO BE REPLACED IAW THE CMM DURING THAT O/H WERE NOT REPLACED AND THE DATA PLATE INDICATES THE PART WAS SERVICED AT THE FACILTY. THIS HMU WAS NEVER SERVICED AT THE FACILITY SO IAW REGULATIONS THE FACILITY WILL BE ISSUING A SDR TO REPORT THE SUSPECT UNAPPROVED PART. HMU MAINTENANCE WAS NOT COMPLETED AS REQUIRED BY THE CMM HMU DATA PLATE INDICATED.  THE FACILITY AS THE LAST O/H FACILITY.
